Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 14, NWS JSJ
NWS JSJ issued this small craft advisory at Apr 7, 2016, 8:31 PM CDT. It took effect at Apr 8, 2016, 1:00 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2016, 8:31 PM CDT (01:31 UTC)
- In effect from
- Apr 8, 2016, 1:00 AM CDT
- Expired
- Apr 9, 2016, 3:54 AM CDT
- In force
- 27 hr
- Issued by
- NWS JSJ
The text
As transmitted.
304 WHCA72 TJSJ 080131 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 931 PM AST THU APR 7 2016 ...NORTH SWELL WILL REACH THE LOCAL ATLANTIC WATERS DURING THE OVERNIGHT HOURS... AMZ710-080945- /O.NEW.TJSJ.SC.Y.0014.160408T0600Z-160409T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 931 PM AST THU APR 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM AST FRIDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
336 WHCA72 TJSJ 080806 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 406 AM AST FRI APR 8 2016 ...NORTH SWELL WILL REACH THE LOCAL ATLANTIC WATERS THIS MORNING... AMZ722-741-081615- /O.EXB.TJSJ.SC.Y.0014.160408T0806Z-160409T1800Z/ ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- 406 AM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM AST SATURDAY. * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-081615- /O.EXB.TJSJ.SC.Y.0014.160408T0806Z-160409T0600Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 406 AM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM AST SATURDAY. * WINDS...5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-081615- /O.EXB.TJSJ.SC.Y.0014.160408T0806Z-160410T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 406 AM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST SATURDAY. * WINDS...10 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-081615- /O.EXB.TJSJ.SC.Y.0014.160408T0806Z-160409T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 406 AM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM AST SATURDAY. * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-081615- /O.EXT.TJSJ.SC.Y.0014.000000T0000Z-160409T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 406 AM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...SEAS 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
597 WHCA72 TJSJ 081424 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1024 AM AST FRI APR 8 2016 ...NORTH SWELL WILL REACH THE LOCAL ATLANTIC WATERS TODAY... AMZ710-722-741-082230- /O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- 1024 AM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-082230- /O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T0600Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1024 AM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST SATURDAY... * WINDS...5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-082230- /O.CON.TJSJ.SC.Y.0014.000000T0000Z-160410T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1024 AM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SATURDAY... * WINDS...15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-082230- /O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 1024 AM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SATURDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
007 WHCA72 TJSJ 082033 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 433 PM AST FRI APR 8 2016 ...NORTH SWELL IS AFFECTING THE LOCAL ATLANTIC WATERS... AMZ710-722-741-090445- /O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- 433 PM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-090445- /O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T0600Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 433 PM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST SATURDAY... * WINDS...5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-090445- /O.CON.TJSJ.SC.Y.0014.000000T0000Z-160410T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 433 PM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SATURDAY... * WINDS...15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-090445- /O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 433 PM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SATURDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
445 WHCA72 TJSJ 090114 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 914 PM AST FRI APR 8 2016 NORTHERLY SWELL PEAKED EARLY TODAY...BUT IT WILL SUBSIDE SLOWLY THROUGH OVERNIGHT HOURS. AMZ722-741-090215- /O.CAN.TJSJ.SC.Y.0014.000000T0000Z-160409T1800Z/ ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- 914 PM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ742-090215- /O.CAN.TJSJ.SC.Y.0014.000000T0000Z-160409T0600Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 914 PM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ712-090215- /O.CAN.TJSJ.SC.Y.0014.000000T0000Z-160410T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 914 PM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ715-090215- /O.CAN.TJSJ.SC.Y.0014.000000T0000Z-160409T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 914 PM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ710-090900- /O.EXT.TJSJ.SC.Y.0014.000000T0000Z-160409T0900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 914 PM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM AST SATURDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
721 WHCA72 TJSJ 090115 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 915 PM AST FRI APR 8 2016 NORTHERLY SWELL PEAKED EARLY TODAY...BUT IT WILL SUBSIDE SLOWLY THROUGH OVERNIGHT HOURS. AMZ710-090900- /O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T0900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 915 PM AST FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
496 WHCA72 TJSJ 090854 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 454 AM AST SAT APR 9 2016 ...MARINE CONDITIONS ARE EXPECTED BELOW THE SMALL CRAFT CRITERIA...AS A RESULT THE SMALL CRAFT ADVISORY HAS BEEN CANCELED.... AMZ710-091000- /O.CAN.TJSJ.SC.Y.0014.000000T0000Z-160409T0900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 454 AM AST SAT APR 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 12:46 PM CDT, 7 hours 45 minutes earlier.
Area forecast discussion, Apr 7, 12:46 PM CDT, 7 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 146 PM AST THU APR 7 2016 .SYNOPSIS...SURFACE HIGH PRESSURE ACROSS THE NORTH CENTRAL ATLANTIC IS EXPECTED TO DOMINATE FOR THE NEXT SEVERAL DAYS...KEEPING US UNDER A LIGHT TO MODERATE TRADE WIND FLOW. ZONAL FLOW IN THE UPPER LEVELS EXPECTED TO CONTINUE ALSO FOR THE NEXT SEVERAL DAYS. THEN ON MONDAY A WEAK UPPER TROUGH WITH A MODERATE JET APPROACHES THE LOCAL AREA UNTIL WEDNESDAY. A TYPICAL PATTERN OF ISOLATED TO SCATTERED PASSING SHOWERS IN THE MORNING AND OVERNIGHT HOURS WITH AFTERNOON CONVECTION DUE TO LOCAL EFFECTS IS EXPECTED FOR THE NEXT SEVERAL DAYS. && .DISCUSSION...THE OVERALL SETUP FOR TODAY GAVE WAY TO THE EXPECTED WEATHER CONDITIONS OF PASSING SHOWERS IN THE MORNING THEN AFTERNOON CONVECTION IN AREAS OF SEA BREEZE CONVERGENCE AS WELL AS DOWNSTREAM FROM EL YUNQUE...AFFECTING THE SAN JUAN AREA. THE USVI OBSERVED LITTLE TO NO RAIN BUT SOME SHOWERS COULD STREAM OFF THE ISLANDS LATER IN THE AFTERNOON. THESE SHOWERS WERE DUE TO THE COMBINATION OF DIURNAL HEATING AND THE LOCAL EFFECTS. NO THUNDERSTORMS WERE OBSERVED AND THEY ARE NOT EXPECTED AS THE UPPER LEVELS ARE NOT REALLY SUPPORTIVE FOR THUNDERSTORM DEVELOPMENT. IF BY CHANCE A THUNDERSTORMS WERE TO DEVELOP LATER IN THE AFTERNOON IT WOULD BE VERY SHORT LIVED...BUT AGAIN THEY ARE NOT EXPECTED. HAVING SAID THAT...THE AVAILABLE MOISTURE IS ENOUGH TO CAUSE SOME GOOD SHOWERS...WHICH COULD LAST THROUGH THE AFTERNOON ACROSS WESTERN PR IN PARTICULAR. THE NEXT FEW DAYS LOOK RATHER SIMILAR TO WHAT HAPPENED TODAY. EASTERLY WINDS WILL PREVAIL FOR THE NEXT FEW DAYS WHICH WOULD THEN PUSH THE AFTERNOON CONVECTION TO THE WESTERN SECTIONS OF PR WITH STREAMERS FROM EL YUNQUE POSSIBLY AFFECTING PORTIONS OF THE SAN JUAN AREA AND SOME STREAMING OFF THE USVI...CAUSING RAINFALL ACROSS THE WESTERN SECTIONS OF THE ISLANDS. NO REAL CHANGE IN PATTERN IS EXPECTED UNTIL MONDAY WHEN A WEAK UPPER TROUGH APPROACHES THE LOCAL AREA...CAUSING SLIGHTLY MORE INSTABILITY AND THEREFORE THE CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS. THEN FOR MID TO LATE NEXT WEEK...MOISTURE LOOKS LIKE IT WILL DECREASE AS A SURFACE LOW DEVELOPS TO THE NORTH OF THE AREA BUT THE MOISTURE STAYS TO OUR EAST AND NORTH BECAUSE WE ARE IN THE LOCATION OF THE LOW PRESSURE THAT WOULD BE AFFECTED BY THE NORTHERLY WINDS. && .AVIATION...SHRA WILL CONTINUE OVER THE WESTERN INTERIOR AND NORTHERN COASTAL AREAS OF PR...IMPACTING MAINLY THE FLYING AREA OF TJBQ/TJMZ/TJSJ AT LEAST UNTIL 22Z-23Z. SCT-BKN AND OCCASIONAL OVC LAYERS BTW FL030-FL070 LIKELY THRU EARLY EVENING. MAX TOPS SO FAR NEAR TJBQ AROUND FL200. -TSRA COULD STILL DEVELOP BY MID AFTERNOON NEAR TJBQ/TJMZ. REGARDLESS...+SHRA/SHRA OVER W INTERIOR CAN CREATE MVFR CONDS. LOW LEVEL E-ESE WINDS WILL CONTINUE AROUND 10-15 KNOTS WITH SEA BREEZE VARIATIONS ACROSS NRN/WESTERN PR TERMINALS THRU 21Z. MAINLY VFR ELSEWHERE. && .MARINE...SEAS WILL BE GENERALLY 2 TO 5 FEET ACROSS THE LOCAL WATERS TODAY AND TONIGHT...BRIEFLY INCREASING TO 6 FEET ON FRIDAY THEN UP TO 5 FEET ONCE AGAIN ON SATURDAY AND FOR THE NEXT FEW DAYS. THERE IS A MODERATE RISK OF RIP CURRENTS. && .PRELIMINARY POINT TEMPS/POPS... SJU 75 89 75 88 / 30 30 20 20 STT 76 86 75 86 / 30 20 30 10 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. AM...NONE. && 13/25
Hazardous weather outlook, Apr 7, 6:24 AM CDT, 14 hours 7 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 633 AM AST JUEVES 7 DE ABRIL DE 2016 AMZ710>745-PRZ001>013-080615- SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE- NORTE CENTRAL-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE- INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y LEJOS DE LA COSTA DEL ATLANTICO Y DEL CARIBE- 633 AM AST JUEVES 7 DE ABRIL DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA PUERTO RICO Y LAS ISLAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIA FUERTE Y PERIODOS BREVES DE RAFAGAS DE VIENTO ESTA TARDE A TRAVES DEL INTERIOR Y OESTE DE PUERTO RICO. .OLEAJE...SE ESPERA OLEAJE DE HASTA 6 PIES A TRAVES DE LAS AGUAS MAR AFUERA DEL ATLANTICO ESTA NOCHE. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS COSTAS DEL NORTE DE PUERTO RICO. .DIAS DOS HASTA SIETE...VIERNES A MIERCOLES SE ANTICIPA QUE EL RIESGO DE CORRIENTES SUBMARINAS AUMENTE TEMPRANO EL VIERNES A LO LARGO DE LAS PLAYAS DEL NORTE DE PUERTO RICO. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-080615- SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ- AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 633 AM AST JUEVES 7 DE ABRIL DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS ADYACENTES COSTERAS. .DIA UNO...HOY Y ESTA NOCHE .OLEAJE...SE ESPERA OLEAJE DE HASTA 6 PIES A TRAVES DE LAS AGUAS MAR AFUERA DEL ATLANTICO ESTA NOCHE. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS PLAYAS DEL NORTE Y ESTE DE SANTA CRUZ. .DIAS DOS HASTA SIETE...VIERNES A MIERCOLES UN RIESGO MODERADO DE CORRIENTES SUBMARINAS SE ESPERA CONTINUE DURANTE LOS PROXIMOS DIAS. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:06 AM CDT | Rip Current Statement | JSJ | 48 hr | |
| Apr 8, 3:06 AM CDT | High Surf Advisory | JSJ | 17 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.